RAPCOLD

Description

Each 5 ML contains:

  • Paracetamol 250 mg
  • Phenylephrine Hydrochloride 5 mg
  • Chlorpheniramine Maleate 2 mg
    Used to treat symptoms of the common cold and allergies like sneezing, runny/stuffy nose, fever, headache, body pains, congestion, or watery eyes.